# SDR REXA2024102801082

- Difficulty date: March 15, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR UPPER AFT LUG IS CRACKED REPAIRED IAW ENDEAVOR AIR  EA CRJ952-16143 REV IR
